# SDR ASOA201001518

- Difficulty date: October 8, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 14,403 hours, 9,993 cycles
- Engine: Ge CF348C1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD "RED ARROW", "EXIT" AND "OPEN" PLACARDS ARE DETERIORATED. R & R PAX DOOR 'RED ARROW', 'EXIT' AND 'OPEN' PLACARDS ARE DETERIORATED.  R & R PAX DOOR 'RED ARROW', 'EXIT' AND 'OPEN' PLACARDS ARE DETERIORATED. (CLOSED)
